# SDR USAA2011072500029

- Difficulty date: July 13, 2011
- Submitted: July 26, 2011
- Operation: Air carrier
- Aircraft: N604AW
- Make and model: Airbus A320-232
- Aircraft serial: 1196
- Aircraft time: 40,995 hours, 15,262 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 26530030649
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - DELAMINATION ON FLOOR PANEL ASSEMBLY AT R1 DOOR BETWEEN FR16 TO FR20 & BETWEEN -Y1292 & -Y1732, Z240.  REPLACED FLOOR PANEL ASSEMBLY AT R1 DOOR IAW A320 SRM 51-74-00.
